# SDR SWAA2021081305347

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING T/E CAVITY WIGGLE PLATE CRACKED I/B OF #8 FLAP TRACK.  REMOVED WIGGLE PLATE ON R/H WING T/E INBOARD OF #8 FLAP TRACK I/A/W SRM 51-40-02. MATCH DRILLED NEW PLATE PER SRM 51-40-05. INSTALLED PER SRM 51-40-02.
